Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Take Adderal daily, getting sick, vomiting without Adderal, bloated, back and neck pains. What's wrong ?

Hello. I m 18 and a girl. I take adderal daily and sometimes don t eat, but lately I get sick and vomit everything i eat without my adderal. I have a lower bloated stomach , with pains and back and head pains. i feel sore all over, my period is late, and i recently fainted when i didn t eat from dinner to noon the next day, but my friend who was with me said that when i fainted my eyes were open and i fell down shaking and closed my eyes and stopped shaking about a second or two after i hit the ground, then he woke me and i guess i was only out for about 10 seconds. what is wrong with me?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. Loss of appetite is a common side effect of adderall. You should tell you doctor about it and he will manage it by adjusting the dose or substituting it with another medication (like clonidine, guanfacine, etc) or by adding another medication which can regulate your appetite (like cyproheptadine, etc) if he finds there is no problem with prescribing it. It could also be controlled with substituting it with adderall XR (slow releasing form) because you may need a lower dose of medication if you take slow releasing form. I am sure that your doctor can manage the problem (that is a really serious issue) with one or several solution mentioned. I wish you the best health.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor